English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/15741
Share/Impact:
Statistics
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:

Title

Manifolds modelled over free modules over the double numbers

AuthorsGadea, Pedro M. ; Grifone, J.; Muñoz Masqué, Jaime
KeywordsB-analyticity
Equidimensional supplementary foliations
B-holomorphy
Manifolds over the double numbers
Issue DateAug-2003
PublisherSpringer
CitationActa Mathematica Hungarica 100(3): 187-203 (2003)
AbstractManifolds over the algebra of double numbers, which include the case of manifolds equipped with a pair of equidimensional supplementary foliations, are studied. To this end, B-holomorphic functions and B-analytic functions on B^n, where B denotes the algebra of double numbers, are defined and studied.
Description17 pages.-- MSC2000 codes: Primary 30G35; Secondary 26E05, 16P10.-- The revised version was published online in June 2006 with corrections to the Cover Date.
Publisher version (URL)http://dx.doi.org/10.1023/A:1025037325005
URIhttp://hdl.handle.net/10261/15741
DOI10.1023/A:1025037325005
ISSN0236-5294
E-ISSN1588-2632
Appears in Collections:(ICMAT) Artículos
(IFA) Artículos
Files in This Item:
File Description SizeFormat 
HungaricaGGM.PDF195,47 kBAdobe PDFThumbnail
View/Open
Show full item record
Review this work
 

Related articles:


WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.